MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE SYRINGE 1.0ML 30GA 1/2IN UF 10BAG 500CS; PISTON SYRINGE

BD MEDICAL - DIABETES CARE SYRINGE 1.0ML 30GA 1/2IN UF 10BAG 500CS; PISTON SYRINGE
Model Number 328411
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 06/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.This is the 1st related complaint for the reported lot number.A review of the manufacturing records was performed and no non-conformances were raised in association with this type of event for this lot.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.
 
Event or Problem Description
It was reported that the syringe 1.0ml 30ga 1/2in uf 10bag 500cs caps separated from the syringe, exposing the needle.The following information was provided by the initial reporter: "the complaint is that they reached in the box to get another bag (sleeve) of syringes and was stabbed by the needle because they lids were not secure on the syringe in this one sleeve.They were unable to use the product.".

Brand Name
SYRINGE 1.0ML 30GA 1/2IN UF 10BAG 500CS
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
MDR Report Key12194203
Report Number1920898-2021-00783
Device Sequence Number3509418
Product Code FMF
UDI-Device Identifier00382908411035
UDI-Public00382908411035
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K024112
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/30/2025
Device Model Number328411
Device Catalogue Number328411
Device Lot Number0265123
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2021
Initial Report FDA Received Date07/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1